# SDR U2RA201511090002

- Difficulty date: November 9, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 70,509 hours, 21,503 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 114N130425
- Condition: Cracked
- Location: Zone 500
- Part time: 70,509 hours, 21,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT WS 70. L/E ACCESS PANEL FRAME CRACKED, CRACK LENGTH 1.5".  CRACK REPAIRED IAW FAS EA 15777.
